# SDR FDEA200904021148

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53980853200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SKIN AND STRINGER P 56 LT, C 77 AND P45 LT-45 RT IN THIS AREA WAS INSTALLED AN EXTERNAL DOUBLER.  REPAIR PERFORMED BY REMOVAL OF EXTERNAL DOUBLER, REWORK OF CORROSION, CHECK FOR CRACK FREE CONDITION, INSTALLING A REINFORCING PLATE IAW RAS/EFW/9000166/2009 ISS B AND BY INSTALLING A NEW EXTERNAL DOUBLER AND PERFORMING A STRINGER REPAIR IAW RAS 942.3485/90 ISS B,  APPROVED BY EA 6-5310-129138.
